MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-85; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-85; LV LEAD
Model Number 401183
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lv lead dislodged approx.1 month after the implantation.
 
Additional Manufacturer Narrative
The lead under complaint was not returned for analysis.This report is therefore only based on the analysis of the icd itself as well as the inspection of the quality documents associated with the manufacture of the lead and the icd.Upon receipt, the icd was interrogated, revealing the bos battery status.The header of the icd was visually inspected.The visual inspection revealed that the is4 llll lv set screw was unscrewed and tilted beneath the silicon seal.In this tilted position it is not possible to insert the torque wrench again for final fixation.The inner hexagon of the is4 llll lv set screw were found damaged, which indicates the presence of strong mechanical forces during the icd lead connection.Based on these findings, it is assumed that the set screw was attempted to screw in with a tilted angle and under the presence of strong forces.Beside this, the analysis showed no anomalies.Especially the dimensions of the header bores were confirmed to be within the specifications.Furthermore, the manufacturing process for the devices was re-investigated, revealing that all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the devices functions to be as specified.There was no indication of a material or manufacturing problem.

Brand Name
SENTUS PROMRI OTW QP L-85
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12712168
Report Number1028232-2021-05892
Device Sequence Number17203315
Product Code OJX
UDI-Device Identifier04035479138448
UDI-Public04035479138448
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number401183
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown